# SDR USAA000856

- Difficulty date: March 3, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 41,672 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .5 INCH, FORWARD SERVICE LOWER AFT CORNER OF DOOR CUTOUT.  REPAIRED PER SRM 53-10-01 PAGE 206 AND EA 54358.  (M)
